# SDR R61A2022011870036

- Difficulty date: January 6, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000044
- Aircraft time: 38,417 hours, 25,708 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642001
- Condition: Cracked
- Location: Horizotnal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND MAJOR*** RH H STAB RIB 12 FOUND CRACKED. MX REPLACED RH H-STAB RIB IAW 170 EO-55-10-0004 SEE REPUBLIC JC # 170 EO-55-10-0004 FOR DETAILS OF WORK PERFORMED.
